# SDR AUS20011387

- Difficulty date: December 23, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Boeing 737*
- Engine: Ge CFM567B24
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 26123012
- Condition: Leaking
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) NR 2 TIRE FLAT. INVESTIGATION FOUND THE WHEEL VALVE STEM CORE LEAKING.
